# SDR DHL200080316C

- Difficulty date: January 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPARTMENT FLOOR SUPPORT FLANGE CRACKED 1 INCH AT STA 520.00 CLOSE TO L-31.  REMOVED FASTENERS FROM AFFECTED AREA, FABRICATED DOUBLER AND INSTALLED FLOOR SUPPORT DOUBLER WITH FASTENERS AND SOLID RIVETS IAW SRM 53-2-0 PAGE 10 TO PAGE 12 FIG 2A AND 2B.  TREATED AND PAINTED IAW SRM 51-1-8.  WORK DONE ON NONE ROUTINE 5413.
